Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

21 year old with urticaria. Not able to eat. Could it be due to antibiotics? On telfast, xyzal and gupisone

Hi,I am 21 year old. I have Urticaria . I had it a year ago. Now I am having again. 3 days i didnt eat anthg,i was just drinking water only. But it didn t go. I assume that the cause is antibiotics or bruffen,which i took a week before Urticaria appeared. Help me plz. I am taking Telfast and Xyzal and today i started to take Gupisone 20. But i still have hives all over my body. Can u advise me what to do?
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
First ruled out any pathology behind it..,
by doing...complete blood picture..,
And treat the cause..,
These hives are due to histmine receptors...H1 & H2..,
So we will block those receptors by using H1 & H2 receptor blockers..,
Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
Skin rash or Urticaria may be due to drugs as you have taken antibiotic and analgesic which may be cause please stop all the drugs if you have nit stopped, for drug reaction please continue to take antihistaminic medicine and steroids but these must be taken under supervision of Dermatologist/Physician.
If you have acute reaction then you can be given injectable to get quick relief,but please visit a Physician or emergency room to see and take appropriate action.
If it is due to drug be very careful to take the same drug next time.
Please take care.
Good Luck
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor